I was Diagnosed with IIH back in July, I started out on Diamox at 250mg qid and was unable to handle the side effects so down to tid we went, seemed to tolerate well but the swelling in my right optic nerve increased so back up to qid we went. Now the side effects are unbarable. So back to the Neurologist we went, he prescribed Topiromate 25mg QD increase by 25mg once weekly until on 100mg at bedtime. Becasue of the interactions between the two I need to come off of the Diamox to be on teh Topomax. My question is has anyone else done this successfully? come off of the Diamox and still had good luck with the amount of pressure\swelling on the optic nerve with the Topomax or am I just setting myself up? Any insight anyone could provide, or experiences would be great.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.